# SDR P2EA98217

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - HOLE FOUND IN FUSELAGE OUTER SKIN SECTION AT BS 203, RBL 7 INCH AND WL 153 INCH, DEFECT SIZE LENGTH .75 INCH WIDTH .437 INCH.  REPAIRED FUSELAGE SKIN SECTION FROM BS 192.5 TO BS 203, BETWEEN BL 0 AND RBL 17 INCH, WL 153 PER SRM 53-30-3 FIG 6.  (M)
